More on trees and finite satisfiability: the taming of terms

Notre Dame Journal of Formal Logic 28 (3):392-394 (1987)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,217

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Trees and finite satisfiability: proof of a conjecture of Burgess.George Boolos - 1984 - Notre Dame Journal of Formal Logic 25 (3):193-197.
Matrix satisfiability and axiomatization.Robert Ackermann - 1971 - Notre Dame Journal of Formal Logic 12 (3):309-321.
Satisfiability in a larger domain.R. L. Goodstein - 1974 - Notre Dame Journal of Formal Logic 15 (4):598-600.
Duals of Smullyan trees.Hugues Leblanc & D. Paul Snyder - 1972 - Notre Dame Journal of Formal Logic 13 (3):387-393.
Locating vertices of trees.Martin M. Zuckerman - 1970 - Notre Dame Journal of Formal Logic 11 (3):375-378.
Modal trees for T and S5.B. Davidson - 1977 - Notre Dame Journal of Formal Logic 18:602.
On $n$-equivalence of binary trees.Kees Doets - 1987 - Notre Dame Journal of Formal Logic 28 (2):238-243.

Analytics

Added to PP
2010-08-24

Downloads
37 (#628,729)

6 months
13 (#233,133)

Historical graph of downloads
How can I increase my downloads?